×

zbMATH — the first resource for mathematics

The finiteness of the number of gaps of the two-dimensional Schrödinger operator. (La finitude du nombre des lacunes de l’opérateur de Schrödinger bidimensionnel.) (French) Zbl 0900.35259
Séminaire de théorie spectrale et géométrie. Année 1986-1987. Chambéry: Univ. de Savoie, Fac. des Sciences, Service de Mathématiques, Sémin. Théor. Spectrale Géom., Chambéry-Grenoble. 5, 67-75 (1987).
For the entire collection see [Zbl 0825.00040].
MSC:
35P05 General topics in linear spectral theory for PDEs
35J10 Schrödinger operator, Schrödinger equation
PDF BibTeX XML Cite
Full Text: EuDML